Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 283, NWS Little Rock, AR

December 10, 2021Johnson County, Logan County, Scott County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Dec 10, 2021, 8:53 PM CST for Johnson County, Logan County, Scott County, Arkansas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 10, 2021, 8:53 PM CST (02:53 UTC)
Expired
Dec 10, 2021, 9:45 PM CST
In force
52 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Johnson County, AR, Logan County, AR, Scott County, AR

The radar

The Western Arkansas radar (KSRX), 46 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 10, 9:05 PM CSTTSTM WND GST 60Caulksville, AR
Dec 10, 9:10 PM CSTTSTM WND DMGParis, ARSTORM SPOTTER ESTIMATED 60 MPH WINDS AND NOTED POWER OUTAGES IN THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 10, 6:51 PM CSTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 637 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 344 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
637 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1113 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
344 m²/s²
0-3 km storm-relative helicity
300 m²/s²
Significant tornado parameter
1.2
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted.

395 
WUUS54 KLZK 110253
SVRLZK
ARC071-083-127-110345-
/O.NEW.KLZK.SV.W.0283.211211T0253Z-211211T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
853 PM CST Fri Dec 10 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Logan County in western Arkansas...
  Johnson County in western Arkansas...
  North central Scott County in western Arkansas...

* Until 945 PM CST.

* At 853 PM CST, severe thunderstorms were located along a line
  extending from near Ozark to near Branch to Huntington, moving east
  at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Clarksville...                    Booneville...
  Paris...                          Lamar...
  Mansfield...                      Magazine...
  Knoxville...                      Subiaco...
  Hartman...                        Scranton...
  Ratcliff...                       Blue Mountain...
  Hoyt...                           Midway in Logan County...
  Holman...                         Woodland...
  Hinkle...                         Mount Magazine...
  Echo...                           Spadra...

This includes Interstate 40 between mile markers 44 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CST for central
Arkansas. A Tornado Watch also remains in effect until 1100 PM CST
for western Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 PM CST for central
Arkansas. A Tornado Watch also remains in effect until 1100 PM CST
for western Arkansas.

&&

LAT...LON 3510 9414 3514 9414 3514 9403 3523 9403
      3523 9392 3532 9391 3532 9381 3543 9381
      3536 9375 3538 9371 3562 9370 3568 9319
      3537 9334 3515 9361 3514 9371 3507 9371
      3504 9374 3501 9423 3506 9423 3506 9425
TIME...MOT...LOC 0253Z 261DEG 38KT 3552 9382 3529 9398 3508 9429 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

46
3 follow-up statements
339 
WWUS54 KLZK 110304
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
904 PM CST Fri Dec 10 2021

ARC071-083-127-110345-
/O.CON.KLZK.SV.W.0283.000000T0000Z-211211T0345Z/
Logan AR-Johnson AR-Scott AR-
904 PM CST Fri Dec 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR LOGAN...JOHNSON AND NORTH CENTRAL SCOTT COUNTIES...

At 904 PM CST, severe thunderstorms were located along a line
extending from 8 miles west of Woodland to near Ratcliff to Echo,
moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Clarksville...                    Booneville...
Paris...                          Lamar...
Mansfield...                      Magazine...
Knoxville...                      Subiaco...
Hartman...                        Scranton...
Ratcliff...                       Blue Mountain...
Hoyt...                           Midway in Logan County...
Holman...                         Woodland...
Hinkle...                         Mount Magazine...
Echo...                           Spadra...

This includes Interstate 40 between mile markers 44 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CST for central
Arkansas. A Tornado Watch also remains in effect until 1100 PM CST
for western Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3510 9414 3514 9414 3514 9403 3523 9403
      3523 9392 3532 9391 3532 9381 3543 9381
      3536 9375 3538 9371 3562 9370 3568 9319
      3537 9334 3515 9361 3514 9371 3507 9371
      3504 9374 3501 9423 3506 9423 3506 9425
TIME...MOT...LOC 0304Z 265DEG 39KT 3557 9366 3527 9386 3509 9415 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

46
613 
WWUS54 KLZK 110314
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
914 PM CST Fri Dec 10 2021

ARC127-110323-
/O.CAN.KLZK.SV.W.0283.000000T0000Z-211211T0345Z/
Scott AR-
914 PM CST Fri Dec 10 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SCOTT COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area into Logan County. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for central
Arkansas. A Tornado Watch also remains in effect until 1100 PM CST
for western Arkansas.

&&

LAT...LON 3510 9414 3514 9414 3514 9403 3523 9403
      3523 9392 3532 9391 3532 9381 3543 9381
      3536 9375 3538 9371 3562 9370 3568 9319
      3537 9334 3515 9361 3514 9371 3509 9371
      3508 9375
TIME...MOT...LOC 0313Z 257DEG 45KT 3560 9354 3532 9370 3516 9399 

$$

ARC071-083-110345-
/O.CON.KLZK.SV.W.0283.000000T0000Z-211211T0345Z/
Logan AR-Johnson AR-
914 PM CST Fri Dec 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR LOGAN AND JOHNSON COUNTIES...

At 913 PM CST, severe thunderstorms were located along a line
extending from near Woodland to near Paris to near Booneville, moving
east at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Clarksville...                    Booneville...
Paris...                          Lamar...
Magazine...                       Knoxville...
Subiaco...                        Hartman...
Scranton...                       Ratcliff...
Blue Mountain...                  Woodland...
Hinkle...                         Hoyt...
Mount Magazine...                 Midway in Logan County...
Spadra...                         Tokalon...
Holman...                         Lake Dardanelle...

This includes Interstate 40 between mile markers 44 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CST for central
Arkansas. A Tornado Watch also remains in effect until 1100 PM CST
for western Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3510 9414 3514 9414 3514 9403 3523 9403
      3523 9392 3532 9391 3532 9381 3543 9381
      3536 9375 3538 9371 3562 9370 3568 9319
      3537 9334 3515 9361 3514 9371 3509 9371
      3508 9375
TIME...MOT...LOC 0313Z 257DEG 45KT 3560 9354 3532 9370 3516 9399 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

46
140 
WWUS54 KLZK 110321
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
921 PM CST Fri Dec 10 2021

ARC071-083-110345-
/O.CON.KLZK.SV.W.0283.000000T0000Z-211211T0345Z/
Logan AR-Johnson AR-
921 PM CST Fri Dec 10 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CST
FOR CENTRAL LOGAN AND SOUTHERN JOHNSON COUNTIES...

At 920 PM CST, severe thunderstorms were located along a line 
extending from 2 miles west of Clarksville to 2 miles east of 
Subiaco, moving east at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Clarksville...                    Paris...
Lamar...                          Magazine...
Knoxville...                      Subiaco...
Hartman...                        Scranton...
Blue Mountain...                  Woodland...
Hinkle...                         Hoyt...
Mount Magazine...                 Midway in Logan County...
Spadra...                         Tokalon...
Holman...                         Lake Dardanelle...
Coal Hill...                      Morrison Bluff...

This includes Interstate 40 between mile markers 47 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CST for central
Arkansas. A Tornado Watch also remains in effect until 1100 PM CST
for western Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3513 9377 3514 9386 3520 9383 3529 9380
      3532 9377 3534 9372 3544 9369 3557 9361
      3563 9321 3537 9334 3515 9361 3514 9371
TIME...MOT...LOC 0320Z 256DEG 45KT 3555 9357 3537 9357 3525 9368 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

46

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 5:29 PM CST, 3 hours 24 minutes earlier.

Area forecast discussion, Dec 10, 5:29 PM CST, 3 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
529 PM CST Fri Dec 10 2021

.DISCUSSION...

Updated to include the 00Z aviation discussion below...

&&

.AVIATION...

Breezy SRLY winds will be seen this evening and overnight...with
scattered to numerous SHRA/TSRA convection becoming likely as time
goes on this evening. Some strong/SVR storms are possible with
this activity. The cold front will dive SE through the state
overnight...with convection decreasing behind this front. Expect
some breezy NW winds behind this front through much of Sat before
winds relax late in the TAF period.

&&

.PREV DISCUSSION...(ISSUED 259 PM CST Fri Dec 10 2021)

SHORT TERM...Tonight Through Sunday

Surface analysis shows a deepening surface low out in northeast
Kansas, with an attendant cold front extending into the southern
Rockies. Out in the warm sector, a dry line was moving into
northeast Oklahoma, with a wide, extensive swath of 60s and 70s
dewpoints ahead of it. There were also several weak boundaries
with the most prominent one located from southwest into western
Arkansas.

Satellite imagery shows extensive cloud cover, but we've had
enough sucker holes opening up as well as strong warm advection
to allow for temperatures warming well into the 70s to even lower
80s over portions of the area, and, not surprisingly, we've
already set or tied record daily highs at several locations with
long periods of record.

Parameters are coming together for showers/storms this afternoon
and into the overnight hours. Special 19Z sounding from LZK shows
CAPE value over 2700 j/kg, with a great deal of speed shear,
particularly in the low and mid levels. Still looking at a healthy
mid-level inversion around 800 mb, but this will likely erode a
bit, especially if we see more surface-based heating.

Bottom line is that we do have the proper setup for a few strong/
severe thunderstorms this afternoon and into the overnight hours.
While I don't think there will be widespread severe in our area,
I do think there will be two prime opportunities for severe
storms.

The initial round will be with discrete cells ahead of the front,
with large hail and damaging winds the primary threat, as well as
a few tornadoes. At this time looks like the highest tornado
threat would be from southwest into central and northeast Arkansas
through mid to late evening.

Frontal boundary will move into the area most likely after
midnight, with showers/storms along it. This would be more of a
damaging wind threat, especially as the low level jet kicks in by
mid to late evening.

Gradient around the front will be fairly tight, with gusty winds
ahead of and behind the boundary, especially in the higher terrain
of the Ouachitas and Ozarks, and over the Delta Region. Have
increased winds in these areas, because, as I've said before, the
models tend to underdo winds in the higher terrain in this kind of
setup.

Once the front clears the state early Saturday morning, colder air
will move in, as high pressure moves in on northwest flow aloft.

LONG TERM...Sunday Night Through Friday

Temperatures will begin to rebound beginning Sunday through early
next week while a deep trough develops to our west. We will again
be flirting with record highs by mid week for this time of year
with highs in the mid to upper 70s on Wednesday. Overnight will
remain mild as well with lows in the 50s to 60s.

As far as precipitation and chances of severe weather, they remain
minimal at this time. Better chances exist outside the forecast
cycle next weekend but leading up to the weekend we've got
increasing chances along and ahead of the next cold front Thursday
into Friday.

&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Aviation...62
Hazardous weather outlook, Dec 10, 5:36 PM CST, 3 hours 17 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
536 PM CST Fri Dec 10 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-111100-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
536 PM CST Fri Dec 10 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Thunderstorms chances will become likely throughout the evening
and into the overnight hours ahead of an approaching cold
front...which will push southeast through the state overnight.
Some severe thunderstorms will be possible...with damaging
winds...large hail...and a few tornadoes all possible with the
strongest storms. Locally heavy rainfall will also be
possible...which may lead to an isolated flash flood threat. The
threat for severe weather will decrease behind the front late
tonight into early Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday Through Thursday

Breezy northwest winds will be seen on Saturday behind the cold
front. Winds of 10 to 20 mph are expected...with some gusts over
30 mph possible. These breezy conditions will dissipate by late in
the afternoon on Saturday...with the threat for hazardous weather
becoming low.

.Spotter Information Statement...

Spotter activation is requested through this evening and
overnight for much of the southeast two-thirds of the area.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Local storm report, Dec 10, 8:28 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
828 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             1 NE GIBSON             34.91N  92.21W
12/10/2021  E1.00 INCH       PULASKI            AR   PUBLIC

&&

EVENT NUMBER LZK2100758

67
Local storm report, Dec 10, 8:31 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
831 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     TSTM WND GST     1 ESE LITTLE ROCK AFB   34.91N  92.14W
12/10/2021  M64 MPH          PULASKI            AR   ASOS

            LITTLE ROCK AFB MEASURED 64 MPH WIND GUST.

&&

EVENT NUMBER LZK2100759

62
Local storm report, Dec 10, 8:32 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
832 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             9 SE CABOT              34.88N  91.91W
12/10/2021  E1.00 INCH       LONOKE             AR   TRAINED SPOTTER

&&

EVENT NUMBER LZK2100760

67
Local storm report, Dec 10, 8:40 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
840 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             CABOT                   34.97N  92.02W
12/10/2021  E1.00 INCH       LONOKE             AR   SOCIAL MEDIA

&&

EVENT NUMBER LZK2100761

67
Special weather statement, Dec 10, 8:40 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Little Rock AR
840 PM CST Fri Dec 10 2021

ARZ003-004-110330-
Marion AR-Boone AR-
840 PM CST Fri Dec 10 2021

...A strong thunderstorm will impact portions of northwestern Marion
and southern Boone Counties through 930 PM CST...

At 839 PM CST, Doppler radar was tracking a strong thunderstorm over
Capps, or near Harrison, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Harrison...                       Bull Shoals...
Yellville...                      Flippin...
Bergman...                        Lead Hill...
Pyatt...                          Olvey...
Myrtle...                         Lakeway...
Red Bank...                       Winington...
Clark Hill...                     Dodd City...
Capps...                          Willis...
Crawford...                       Ozark Isle...
Summit...                         Bellefonte...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CST for north central
Arkansas.

&&

LAT...LON 3622 9254 3612 9329 3631 9330 3632 9329
      3648 9268
TIME...MOT...LOC 0239Z 252DEG 39KT 3622 9320

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

46
Local storm report, Dec 10, 8:49 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
849 PM CST FRI DEC 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             ARKADELPHIA             34.12N  93.07W
12/10/2021  E1.00 INCH       CLARK              AR   TRAINED SPOTTER

&&

EVENT NUMBER LZK2100762

67

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 6:21 PM CSTTornado WarningLZKJackson24 min
Dec 10, 6:45 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Perry, Pulaski, Saline, White45 min
Dec 10, 6:53 PM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, White52 min
Dec 10, 7:01 PM CSTTornado WarningLZKFaulkner, Lonoke, Pulaski, White29 min
Dec 10, 7:06 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Saline27 min
Dec 10, 7:19 PM CSTTornado WarningLZKCleburne, Independence, Jackson, White, Woodruff26 min
Dec 10, 7:26 PM CSTTornado WarningLZKLonoke, Prairie, Pulaski, White49 min
Dec 10, 7:29 PM CSTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White46 min
Dec 10, 7:29 PM CSTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline17 min
Dec 10, 7:38 PM CSTTornado WarningLZKLonoke, Prairie, Pulaski, White37 min
Dec 10, 7:44 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski46 min
Dec 10, 7:47 PM CSTTornado WarningLZKIndependence, Jackson, White43 min
Dec 10, 7:49 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Hot Spring, Montgomery, Pike56 min
Dec 10, 8:02 PM CSTTornado WarningLZKJackson, White, Woodruff43 min
Dec 10, 8:12 PM CSTFlash Flood WarningLZKFaulkner, Garland, Lonoke, Perry, Pulaski, Saline and 2 more3 hr
Dec 10, 8:14 PM CSTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White, Woodruff46 min
Dec 10, 8:29 PM CSTSevere Thunderstorm Warning Considerable damage threatLZKLonoke, Prairie, White, Woodruff46 min
Dec 10, 8:39 PM CSTSevere Thunderstorm WarningLZKJackson, Woodruff37 min
Dec 10, 8:40 PM CSTSpecial Weather StatementLZKBoone, Marion50 min
Dec 10, 8:43 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring, Saline47 min
Dec 10, 8:45 PM CSTSevere Thunderstorm WarningLZKClark, Pike45 min
Dec 10, 9:13 PM CSTSevere Thunderstorm WarningLZKJackson, Woodruff47 min
Dec 10, 9:19 PM CSTSevere Thunderstorm WarningLZKGrant, Jefferson, Pulaski, Saline41 min
Dec 10, 9:27 PM CSTSevere Thunderstorm Warning Considerable damage threatLZKConway, Johnson, Logan, Pope, Van Buren, Yell48 min
Dec 10, 9:37 PM CSTSevere Thunderstorm WarningLZKClark, Dallas40 min
Dec 10, 9:53 PM CSTSpecial Weather StatementLZKLonoke, Prairie37 min
Dec 10, 10:02 PM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Searcy, Stone, Van Buren25 min
Dec 10, 10:06 PM CSTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson42 min
Dec 10, 10:17 PM CSTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie31 min
Dec 10, 11:07 PM CSTSpecial Weather StatementLZKMonroe53 min
Dec 10, 11:19 PM CSTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson27 min
Dec 10, 11:42 PM CSTSevere Thunderstorm WarningLZKClark, Dallas, Ouachita48 min
Dec 10, 11:46 PM CSTSpecial Weather StatementLZKJefferson29 min
Dec 11, 12:17 AM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Ouachita30 min
Dec 11, 12:46 AM CSTSpecial Weather StatementLZKCleveland, Jefferson, Lincoln29 min
Dec 11, 1:05 AM CSTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Lincoln55 min
Dec 11, 1:41 AM CSTSpecial Weather StatementLZKArkansas19 min
Dec 11, 1:46 AM CSTSpecial Weather StatementLZKDrew44 min
Dec 11, 2:02 AM CSTSpecial Weather StatementLZKDesha43 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.